# SDR DALA2021030801334

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CORROSION FLOOR BEAM LOCATED Y450 FR.14 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM AS PER SRM A330 51-72. (1748287)
